Journal of Modern Dynamics (JMD)

Smooth Anosov flows: Correlation spectra and stability

Pages: 301 - 322, Issue 2, April 2007      doi:10.3934/jmd.2007.1.301

       Abstract        Full Text (251.1K)       Related Articles

Oliver Butterley - Imperial College London, South Kensington Campus, SW7 2AZ London, United Kingdom (email)
Carlangelo Liverani - Dipartimento di Matematica, II Università di Roma (Tor Vergata), Via della Ricerca Scientifica, 00133 Roma, Italy (email)

Abstract: By introducing appropriate Banach spaces one can study the spectral properties of the generator of the semigroup defined by an Anosov flow. Consequently, it is possible to easily obtain sharp results on the Ruelle resonances and the differentiability of the SRB measure.

Keywords:  Transfer operator, resonances, differentiability SRB.
Mathematics Subject Classification:  37C30, 37D30, 37M25.

Received: September 2006;      Revised: December 2006;      Available Online: January 2007.